Thin Lining after Several FETs

Annie626

2 Posts
Reply Posted on: Aug 15, 2013 at 9:03am
I did a full immunology workup last year at the Beer Center. The main thing they found was low blocking antibodies. We did a series of LIT which raised the blocking antibodies to a satisfactory level.

On top my immunology issue, I've recently been experiencing thin lining (6 – 7.5mm) even after 10 days of an aggressive protocol (Estrace 2x/day/Delestrogen/Viagra). During the last 2 checks (different cycles), my doctor saw fluid coming into my uterus from the cervix.

What's odd is that my lining was much better on the exact same protocol last year (8.4mm and trilaminar on CD9, no mucus). I did have a D&C previously but my 8.4mm occurred after the D&C so it doesn't seem like the D&C had damaged my lining. However, after my 2 miscarriages, I have not been able to achieve even a chemical pregnancy.

For my next FET, should I try a Neupogen wash? It looks like it may have multiple benefits 1) thicken lining, 2) treat my alloimmune issue and 3) rinse off any cervical fluid that could have collected in my uterus. My RE does not know about the Neupogen wash so he may not want to do it.

Alternatively, I'm wondering if prepping my endometrium using Letrozole would work better than my current stim protocol. I've read in some recent studies that implantation rates were higher on a Letrozole FET cycle than a HRT FET cycle. It supposedly makes the uterus more receptive to implantation similar to Neupogen.

Please let me know your thoughts on this. Thanks

Dr. Braverman

2026 Posts
RE: Thin Lining after Several FETs Posted on: Aug 15, 2013 at 9:12am
neupogen wash may be of value here for the lining, there is no evidence it helps with alloimmune issues. SQ neupogen would help with allo immune issues but I have seen cases where after the SQ therapy pts have had problems iwth cervical or endometrial fluid.
Letrozole only increases implantantation in pts with endometriosis.
Dr. Jeffrey Braverman MD FACOG
Medical Director
Braverman Reproductive Immunology P.C.

Annie626

2 Posts
Reply RE: Thin Lining after Several FETs Posted on: Aug 16, 2013 at 12:33pm
Thanks Dr. Braverman. It's interesting you mentiond that SQ Neupogen may cause cervical fluid in the uterus. I have this issue now and don't want to add to it.

My RE thinks this fluid may be caused by the high amounts of exogenous estrogen. I was thinking of using Letrozole for FET prep because (I think) it suppresses estrogen but still builds lining.

Do you know of any protocol that would minimize cervical fluid in the uterus?

If not, do you think that it's an issue for implantation? My RE feels that even presence of a fluid in the cycle (even after it disappears) would lower the implantation rate.